# SDR USAASB00051

- Difficulty date: February 25, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Bay
- Part time: 43,033 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 58 - ON CLIMB-OUT FROM CLT, AIRCRAFT FAILED TO PRESSURIZE IN AUTO MODE.  WHEN STANDBY MODE WAS SELECTED, CABIN RATE OF DESCENT WENT TO 3,500 FEET PER MINUTE.  CABIN RATE KNOB HAD NO EFFECT ON RATE.  SWITCHED TO MANUAL MODE AND GAINED CONTROL OF CABIN RATE.  AT 10,000 FEET, THE OUTFLOW VALE WAS STILL FULL OPEN.  CABIN ALTITUDE WARNING HORN THEN SOUNDED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK GOOD PER MM 21-31-00.  (M)
